# SDR 2001F00623

- Difficulty date: October 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900
- Aircraft serial: UB11
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800006
- Condition: Defective
- Location: T/E Flap
- Part time: 1,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FLAP CABLES AS OUTLINED IN BEECH S/B 27-3397 PER AD 2001-18-07 REVEALED THE RIGHT OUTBOARD FLAP CABLE DEFECTIVE.  THE INNER SHAFT RETAINER WAS NOT ATTACHED TO THE FERRULE AS REQUIRED.  (M)
